# SDR DL76S951187

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314T1210431
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP THE AFT LOWER LONGERON OF THE LEFT ENGINE SIDE COWL WAS FOUND TO BE WORN AT THE HINGE FITTING AND THE HINGE FITTING WAS WORN AND BENT.  A NEW SECTION WAS SPLICED IN PER SRM 54-41-02, AND THE HINGE FITTING WAS BLENDED TO ALLOWABLE LIMITS OF SRM 54-41-90.
